MAUDE Adverse Event Report: ARTHREX, INC. 3.0MM BIOCOMPOSITE KNOTLESS HIP S-TAK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.0MM BIOCOMPOSITE KNOTLESS HIP S-TAK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.0MM BIOCOMPOSITE KNOTLESS HIP S-TAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6)2025, a sales representative reported via phone that qty.2 of an ar-1938bch suture anchor, biocomposite, knotless hip suturetak, and an ar-2923bch suture anchor biocomposite hip pushlock had an issue during a hip arthroscopic labral repair procedure on (b)(6) 2025.When using the first ar-1938bch suture anchor, upon shuttling the first repair stitch through, the lead stitch broke.All stitches were cut out and removed, but the anchor remained inside the patient.When using the second ar-1938bch suture anchor, upon shuttling the lead stitch, the top one-third of the anchor broke off inside the patient.The surgeon removed all stitches and the broken top of the anchor, but the remaining two-thirds of the anchor stayed inside the patient.When using the ar-2923bch suture anchor biocomposite hip pushlock, that anchor pulled out after insertion in one piece.Everything was removed from the patient.The third anchor was discarded, and no pictures were taken.The procedure was completed successfully, using a knotless fibertak anchor and a pushlock anchor with unknown product part numbers.The case was delayed for about 10 minutes, and no additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces, prying/leveraging the device during insertion, and/or misaligned insertion.

Brand Name
3.0MM BIOCOMPOSITE KNOTLESS HIP S-TAK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21315270
Report Number1220246-2025-00224
Device Sequence Number15507412
Product Code MAI
UDI-Device Identifier00888867097193
UDI-Public(01)00888867097193(11)230807(17)250731(10)15125107
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number3.0MM BIOCOMPOSITE KNOTLESS HIP S-TAK
Device Catalogue NumberAR-1938BCH
Device Lot Number15125107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown